American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Gökalp Alpan and Alexander Goncharov. Orthogonal polynomials for the weakly equilibrium Cantor sets. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shiwen Zhang. Mixed spectral types for the one-frequency discrete quasi-periodic Schr\"odinger operator. Proc. Amer. Math. Soc. 144 (2016) 2603-2609.
Abstract, references, and article information   
View Article: PDF

[3] A. Bourget and T. M. Goode. Density of states of Jacobi matrices with periodic and asymptotically periodic coefficients. Proc. Amer. Math. Soc. 143 (2015) 5293-5306.
Abstract, references, and article information   
View Article: PDF

[4] Rui Han. Uniform localization is always uniform. Proc. Amer. Math. Soc. 144 (2016) 609-612.
Abstract, references, and article information   
View Article: PDF

[5] Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Bannai-Ito polynomials and dressing chains. Proc. Amer. Math. Soc. 142 (2014) 4191-4206. MR 3266989.
Abstract, references, and article information   
View Article: PDF

[6] Marcel Hansmann. Absence of eigenvalues of non-selfadjoint Schr\"odinger operators on the boundary of their numerical range. Proc. Amer. Math. Soc. 142 (2014) 1321-1335.
Abstract, references, and article information   
View Article: PDF

[7] Christian Remling. Uniqueness of reflectionless Jacobi matrices and the Denisov-Rakhmanov Theorem. Proc. Amer. Math. Soc. 139 (2011) 2175-2182. MR 2775395.
Abstract, references, and article information   
View Article: PDF

[8] C. A. Marx. Continuity of spectral averaging. Proc. Amer. Math. Soc. 139 (2011) 283-291. MR 2729090.
Abstract, references, and article information   
View Article: PDF

[9] Evgeny Korotyaev and Anton Kutsenko. Borg-type uniqueness theorems for periodic Jacobi operators with matrix-valued coefficients. Proc. Amer. Math. Soc. 137 (2009) 1989-1996. MR 2480280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Cobo, C. Gutierrez and C. R. de Oliveira. Cantor singular continuous spectrum for operators along interval exchange transformations. Proc. Amer. Math. Soc. 136 (2008) 923-930. MR 2361865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Iryna Egorova, Johanna Michor and Gerald Teschl. Inverse scattering transform for the Toda hierarchy with quasi-periodic background. Proc. Amer. Math. Soc. 135 (2007) 1817-1827. MR 2286092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Damanik and Gerald Teschl. Bound states of discrete Schrödinger operators with super-critical inverse square potentials. Proc. Amer. Math. Soc. 135 (2007) 1123-1127. MR 2262914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. Egorova and L. Golinskii. On the location of the discrete spectrum for complex Jacobi matrices. Proc. Amer. Math. Soc. 133 (2005) 3635-3641. MR 2163601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Kupin. On a spectral property of Jacobi matrices. Proc. Amer. Math. Soc. 132 (2004) 1377-1383. MR 2053342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sergey A. Denisov. On Rakhmanov's theorem for Jacobi matrices. Proc. Amer. Math. Soc. 132 (2004) 847-852. MR 2019964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia